# SDR MASA2017091412630

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 7,159 hours, 4,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER LT EMERGENCY EXIT SIGN WOULD NOT  ILLUMINATE. REPLACED THE BULBS.
